MathSciNet Relay Station
MathSciNet bibliographic data
MR2596185 (2011a:34008) 34A08 (26A33 34A60 47N20)
Agarwal, Ravi P.; Benchohra, Mouffak; Hamani, Samira A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109 (2010), no. 3, 973–1033.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement